# SDR CA981030006

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Power Pack
- Part number: 11438800013
- Condition: Failed
- Location: Mlg
- Part time: 6,166 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR DID NOT RETRACT ON UP SELECTION.  GEAR SELECTED DOWN AND GEAR  INDICATION STILL SHOWED DOWN AND LOCKED.  MAINTENANCE PERSONNEL INSPECTED LANDING GEAR INTEGRITY IN THE DOWN AND LOCKED POSITION AND DISABLED THE GEAR DOWN AND LOCKED.  FURTHER TROUBLESHOOTING DETERMINED THE HYDRAULIC POWER PACK HAD FAILED.  HYDRAULIC POWER PACK REPLACED AND RETRACTION TESTS CARRIED OUT.  PART TC:  10,017.
